# SDR IPXA2023092794260

- Difficulty date: September 27, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 90,223 hours, 19,617 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: ARC0155503
- Condition: Corroded
- Location: L/W I/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING A/C SIDE I/B FLAP O/B HINGE #3 LUG BORE HAS CORROSION AT REF STA. XW=254,YW=495.961 AND ZW=28.941ACCOMPLISHED REPAIR IAW VTSAA EA 011/5740-01-B0094 I/R DATED 09/25/2023, UPS EO MD11-5740-88267-A AND 8100-9
